Keyword : moderate deviation regime


Evaluation of Overflow Probability of Bayes Code in Moderate Deviation Regime
Shota SAITO Toshiyasu MATSUSHIMA 
Publication:   
Publication Date: 2017/12/01
Vol. E100-A  No. 12 ; pp. 2728-2731
Type of Manuscript:  Special Section LETTER (Special Section on Information Theory and Its Applications)
Category: Shannon Theory
Keyword: 
Bayes codelossless fixed-to-variable length source codingmoderate deviation regimeoverflow probability
 Summary | Full Text:PDF(275.6KB)